# SDR AWXA200300276

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Missing
- Location: Seat Row 19 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 THE EMERGENCY ESCAPE PATH LIGHT WAS FOUND MISSING FROM SEAT ROW 19 L/H. MAINTENANCE INSTALLED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT IAW A320 SRM 51-42-11, AND SRM 51-44-11. OPERATIONAL CHECK WAS GOOD IAW T/C F1C33301.
